Hail, Gadsden
- When
- June 27, 3:15 PM EST
- Where
- Gadsden County, Concord
- Measured
- 1 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 30.650, -84.367
Quarter size hail reported by a WCTV Tallahassee meteorologist.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jun 27, 1:15 PM EST, 2 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 215 PM EDT TUE JUN 27 2006 .SYNOPSIS...PERFORMED FULL SERVICE BACKUP FOR NWS KJAX DUE TO AWIPS UPGRADE PROBLEMS. KJAX NOW OPERATIONAL AT 2 PM EDT. AFTERNOON CONVECTION DEVELOPING ALONG THE THETA-E GRADIENT & THE WEAK SURFACE TROUGH OVER N FL. STILL EXPECT A FEW TO BE STRONG TO SEVERE DUE TO UNSTABLE ATMOSPHERE & SOME UPPER LEVEL DYNAMICS SWINGING ACROSS THE AREA. SEA BREEZE WAS FORMING THIS AFTERNOON & WILL ENHANCE CONVECTION MAINLY ALONG THE COASTLINE OF NORTH FLORIDA. && .SHORT TERM...TONIGHT THROUGH FRIDAY. THE SURFACE LOW PRESSURE WILL CONTINUE TO MOVE NORTHEAST AWAY FROM THE REGION...AS THE UPPER TROUGH DEEPENS A BIT MORE INTO THE SE U.S. THE WEAK SURFACE TROUGH IS EXPECTED TO SAG A BIT MORE SE...& BRING A MORE NW FLOW INTO THE REGION. THIS WILL LOWER OVERALL POP ACROSS THE AREA...BUT STILL EXPECTED SOME SEA BREEZE FORMATION OVER N FL...& A POSSIBLE ISOLATED SHOWER/THUNDERSHOWER OVER N FL WEDNESDAY & THURSDAY. ON FRIDAY...WEAK SURFACE RIDGE IS OVER THE AREA...AS THE UPPER TROUGH HAS PUSHED TO ALONG THE EASTERN SEA BOARD. AGAIN ONLY SOME SEA BREEZE GENERATED CONVECTION WOULD BE EXPECTED. ALTHOUGH THE MODELS DO SHOW SOME ENERGY IN THE NW FLOW...AT THIS TIME NOT MUCH REACH FAR ENOUGH SE TO BE SIGNIFICANT. IF SOME DOES MOVE OVER THE CWA...POP WOULD HAVE TO BE RAISED A BIT. .LONG TERM...SATURDAY THROUGH TUESDAY. THE SURFACE RIDGING PATTERN HOLDS INTO THE WEEKEND...WITH CONTINUED LOW POPS & POSSIBLE SEA BREEZE INITIATION CONVECTION. NEAR ZONAL FLOW ACROSS THE SOUTHEASTERN CONUS THROUGH MOST OF THE LONG TERM WILL ALLOW FOR DIURNALLY DRIVEN AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY WITH TEMPERATURES RUNNING ABOUT 1 TO 3 DEGREES ABOVE CLIMO FOR THE PERIOD. && .MARINE... WINDS AND SEAS ARE EXPECTED TO REMAIN LOW THROUGH THE PERIOD WITH THE ONLY EXCEPTION BEING IN THE SEA BREEZE NEAR THE COAST IN THE AFTERNOON HOURS. && .AVIATION...VFR CONDITIONS THROUGH THE EVENING. IFR CEILINGS & VSBYS WITH EVENING SCT SHRA/TSRA. OVERNIGHT...OVERALL VFR...BUT AREAS THAT RECEIVE RAIN WILL HAVE A HIGHER POTENTIAL FOR FOG WITH IFR CEILINGS & VSBYS. WINDS WEST OVERALL...WITH ONSHORE ALONG THE COAST BEFORE SUNSET. THEN OVERNIGHT...A LIGHT W-NW WIND SE AL & SW GA. WHILE SW OVER N FL. && .FIRE WEATHER...NO FIRE WEATHER CONCERNS IN THE NEAR TERM. WITH THE DRYING TREND WEDNESDAY THROUGH FRIDAY...RH VALUES WILL LOWER CLOSER TO RED FLAG CRITERIA. THIS WILL BE MONITORED FOR POSSIBLE WATCHES & WARNINGS FOR THURSDAY & FRIDAY AFTERNOON. KBDI VALUES OVER SE AL REMAIN ABOVE 500. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 72 93 69 96 / 20 30 20 20 PANAMA CITY 77 91 75 94 / 10 30 10 20 DOTHAN 72 93 69 94 / 10 10 10 10 ALBANY 70 94 69 96 / 20 20 10 10 VALDOSTA 71 93 68 95 / 30 30 20 10 CROSS CITY 73 91 69 95 / 30 40 20 20 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. && AVIATION/FIRE WX...BAM/DM PUBLIC/MARINE...MCT
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 541 AM EDT TUE JUN 27 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-281000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 441 AM CDT TUE JUN 27 2006 /541 AM EDT TUE JUN 27 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... A WEAK AREA OF LOW PRESSURE WILL MOVE NORTH OF THE REGION TODAY. MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE REGION AS THE SEA BREEZE MOVES INLAND OVER FLORIDA. SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO BECOME STRONG WITH GUSTY WINDS AND HAIL. ADDITIONALLY...SOME SLOW MOVING STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD CAUSE MINOR FLOODING OF LOW LYING AREAS. THESE SHOWERS AND THUNDERSTORMS SHOULD DIMINISH THROUGH THE LATE EVENING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY ACROSS MAINLY EASTERN PORTIONS OF THE REGION DUE TO THE AFTERNOON SEA BREEZE. DRY CONDITIONS ARE EXPECTED OVER THE REGION ON THURSDAY AND FRIDAY. WARM TEMPERATURES AND LOW RELATIVE HUMIDITY WILL COMBINE ON THURSDAY TO CREATE CONDITIONS THAT MAY ENHANCE THE GROWTH OF ANY WILDFIRES THAT MAY DEVELOP. A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS RETURNS FOR THE WEEKEND AND INTO THE FIRST PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WHILE A FEW STORMS THIS AFTERNOON MAY BECOME STRONG...SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. 38-GODSEY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 136 PM EDT TUE JUN 27 2006 GAZ159-160-271815- BROOKS-LOWNDES- 136 PM EDT TUE JUN 27 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BROOKS AND LOWNDES COUNTIES IN SOUTH CENTRAL GEORGIA... * UNTIL 215 PM EDT AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES EAST OF QUITMAN...MOVING EAST AT 15 MPH. THIS STORM WILL BE NEAR... WEST VALDOSTA BY 150 PM EDT. 6 MILES SOUTH OF VALDOSTA BY 155 PM EDT. WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 14-MROCZKA
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 219 PM EDT TUE JUN 27 2006 GAZ158>160-271915- BROOKS-LOWNDES-THOMAS- 219 PM EDT TUE JUN 27 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BROOKS...LOWNDES AND THOMAS COUNTIES... * UNTIL 315 PM EDT AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM SOUTHEAST THOMAS COUNTY ACROSS SOUTHERN BROOKS COUNTY...AND INTO CENTRAL LOWNDES COUNTY...MOVING EAST AT 15 MPH. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 8-JAMSKI
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 236 PM EDT TUE JUN 27 2006 FLZ017>019-271930- JEFFERSON-LEON-MADISON- 236 PM EDT TUE JUN 27 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR NORTHERN JEFFERSON...NORTHEAST LEON AND NORTHERN MADISON COUNTIES... * UNTIL 330 PM EDT AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS EXTENDING FROM JUST SOUTHEAST OF CENTERVILLE IN LEON COUNTY...THROUGH MONTICELLO...TO NEAR LOVETT IN MADISON COUNTY...MOVING EAST AT 15 MPH. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 8-JAMSKI
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 343 PM EDT TUE JUN 27 2006 FLZ017-018-272115- JEFFERSON-LEON- 343 PM EDT TUE JUN 27 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JEFFERSON AND LEON COUNTIES... * UNTIL 515 PM EDT AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER MUCH OF LEON COUNTY INCLUDING TALLAHASSEE...MOVING EAST AT 10 TO 15 MPH. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 8-JAMSKI
The Tallahassee radar (KTLH), 28 km away, was scanning. The volume nearest the first event began at 20:12 UTC.
1 hail. Local standard time, as filed.
Quarter size hail reported by a WCTV Tallahassee meteorologist.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2006Every state in 2006This day in weather historyWarnings in Florida, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5514905.